# SDR UIEA200600219

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,948 hours, 18,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAP AT WING ROOT FOUND WITH A DENT.  HFEC CARRIED OUT ON THE OUTER SKIN OF THE DENTED AREA.  NIL CRACK.  NTM PART 6 51-00-00 FIGURE 23.  L/E CAP SKIN (INNER & OUTER SKIN), AND STRUCTURE INSPECTED FOUND NO DAMAGE OR DELAMINATION AERO DYNAMIC FILLER APPLIED PER SRM 51-40-01 IAW FAA FORM 8100-9.
